# SDR DALA2023111609438

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN STA XOS 395 AT RH WING. SUMMARY OF NRC 00080: CORROSION LEVEL 2. UPPER SKIN STA XOS 395 AT RH WING WAS REPAIRED PER ER/A 612778-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 612778-14 REV 2. ASSOCIATED ER/A 14-612778 ADDED FOR AC 9533. (LP #0066744)
